# SDR C2XA09RI191

- Difficulty date: November 10, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 17,976 hours, 9,561 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0279
- Condition: Defective
- Location: Cockpit
- Part time: 21,579 hours, 14,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2370 - EWR - LIGHT CREW PERFORMED AIR RETURN DUE TO LANDING GEAR NOT RETRACTING.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
